# SDR CALA2017091803232

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 67,402 hours, 16,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 3 AND 4 FOUND TO BE INOPERATIVE.   REPLACED THE POWER SUPPLY M731 AND BATTERY PACK.  LIGHTS CHECKED GOOD.
